# SDR HEEA075511

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,269 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 892
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INOPERATIVE. REPLACED WITH SERVICEABLE PART.
